# SDR REXA02004

- Difficulty date: April 6, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5835 - MEM-PFN - ON CLIMB-OUT, CREW RECEIVED CARGO SMOKE WARNING.  DETERMINED THAT THIS WAS A FALSE WARNING.  PER MAINTENANCE CONTROLS INSTRUCTION AIRCRAFT RETURNED TO MEMPHIS WITH UNEVENTFUL LANDING.  FOUND FOREIGN MATERIAL IN CONTROLLER ELECTRICAL CONNECTOR (DIRT), CLEANED CONNECTOR SYSTEM CHECKED GOOD.  (M)
